A 29-year-old female asked:
im a 30 year old female, last year i was on the acnetane for 9 months. during and after my libido has deteriorated and dryness. is this normal at my age and how do i fix it? i am not stressed about anything, this is affecting my relationship
1 doctor answer • 2 doctors weighed in
Pathology 51 years experience
Lubricant: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. You may use a water based lubricant like K-Y jelly for intercourse. If that does not resolve the matter it would be prudent to see a doctor.
Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
4 viewsReviewed >2 years ago
Last updated Feb 14, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.